MAUDE Adverse Event Report: ARTHREX, INC. BC ACHILLES SPDBRG W/ KL DX CC, 3.9 MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BC ACHILLES SPDBRG W/ KL DX CC, 3.9 MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BC ACHILLES SPDBRG W/ KL DX CC, 3.9 MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 03/20/2025, it was reported by a sales representative via phone that an ar-9928bck-dx achilles speedbridge fibertape was not swedged together and a swivellock eyelet and sutures came out when inserted.This occurred during use in a case with no patient effect.Case was completed using another swivellock.Delay in case was 30 minutes.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.

Brand Name
BC ACHILLES SPDBRG W/ KL DX CC, 3.9 MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21859733
Report Number1220246-2025-01540
Device Sequence Number14632577
Product Code HWC
UDI-Device Identifier00888867425736
UDI-Public(01)00888867425736(11)250224(17)281231(10)15394247
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K201749
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC ACHILLES SPDBRG W/ KL DX CC, 3.9 MM
Device Catalogue NumberAR-9928BCK-DX
Device Lot Number15394247
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown